# SDR UPS03840431

- Difficulty date: April 18, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3530 · Portable Oxygen System
- Part: Smoke Barrier
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  MAIN CARGO DECK SMOKE CURTAIN HAS A 8 INCH TEAR & HAS COME UNSCURED BOTH IN THE LOWER LT OUTBOARD SIDE.     PERFORMED INTERIM REPAIR  EO DC8 -2550-1872B TRASFERD TO D-258389 FINAL SMOKE CURTAIN REPAIR ACCOMPLISHED PER UPS E.O. #DC8-2550-1872, APPENDIX 8.3, OK FOR SERVICE.THIS CLEARS D258389
